# SDR TSAA0621079

- Difficulty date: September 24, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N828AL
- Make and model: Boeing 737236
- Aircraft serial: 23168
- Aircraft time: 40,249 hours, 34,101 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Part number: 39268631
- Part serial: P2495
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLT 280 HNL-KOA: DURING TAKEOFF ROLL AND INITIAL CLIMB, CREW NOTED A LOW TONE REVERBERATING SOUND THROUGHOUT THE AIRCRAFT.  THE SOUND PROCEEDED TO GET LOUDER AS THE AIRCRAFT CONTINUED TO CLIMB.  CREW NOTIFIED ATC AND RETURNED TO HNL.  MAINTENANCE REPLACED THE RT 35O CONTROLLER, 35O SENSOR, AND 35O CONTROL VALVE.  MAINTENANCE PERFORMED ENGINE RUN WITH SOUND STILL PRESENT BETWEEN 1.40 AND 1.80 EPR SETTINGS.  MAINTENANCE THEN REPLACED THE RT WATER SEPARATOR AND DIFFERENTIAL PRESSURE REGULATOR.  MAINTENANCE PERFORMED ENGINE RUN AGAIN.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
